arrow
Volume 27, Issue 2
Boundedness of Some Singular Integral Operators on Morrey-Herz Spaces over Locally Compact Vilenkin Groups

Jianglong Wu & Qingguo Liu

Commun. Math. Res., 27 (2011), pp. 147-155.

Published online: 2021-05

Export citation
  • Abstract

In this paper the boundedness results for some fractional and singular integral operators on the homogeneous Morrey-Herz spaces over locally compact Vilenkin groups are shown.

  • Keywords

Vilenkin group, Morrey-Herz space, singular integral, fractional integral.

  • AMS Subject Headings

42B30, 43A70, 43A85

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{CMR-27-147, author = {Jianglong and Wu and and 18379 and and Jianglong Wu and Qingguo and Liu and and 18380 and and Qingguo Liu}, title = {Boundedness of Some Singular Integral Operators on Morrey-Herz Spaces over Locally Compact Vilenkin Groups}, journal = {Communications in Mathematical Research }, year = {2021}, volume = {27}, number = {2}, pages = {147--155}, abstract = {

In this paper the boundedness results for some fractional and singular integral operators on the homogeneous Morrey-Herz spaces over locally compact Vilenkin groups are shown.

}, issn = {2707-8523}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/cmr/19097.html} }
TY - JOUR T1 - Boundedness of Some Singular Integral Operators on Morrey-Herz Spaces over Locally Compact Vilenkin Groups AU - Wu , Jianglong AU - Liu , Qingguo JO - Communications in Mathematical Research VL - 2 SP - 147 EP - 155 PY - 2021 DA - 2021/05 SN - 27 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/cmr/19097.html KW - Vilenkin group, Morrey-Herz space, singular integral, fractional integral. AB -

In this paper the boundedness results for some fractional and singular integral operators on the homogeneous Morrey-Herz spaces over locally compact Vilenkin groups are shown.

Jianglong Wu & Qingguo Liu. (2021). Boundedness of Some Singular Integral Operators on Morrey-Herz Spaces over Locally Compact Vilenkin Groups. Communications in Mathematical Research . 27 (2). 147-155. doi:
Copy to clipboard
The citation has been copied to your clipboard